Levaquin Vagal Response, Pains in Shoulders, Atavan, Psyche Ward, Insomnia
Guest 33599 and 33598 and others. I have been reading your postings. In Dec. 2005 I was given a weeks worth of Levaquin. Withing first hour of first two pills I passed out on ride home from our local ER. This may or may not have been a reaction to the ... more »
Guest 33599 and 33598 and others.
I have been reading your postings.
In Dec. 2005 I was given a weeks worth of Levaquin. Withing first hour of first two pills I passed out on ride home from our local ER. This may or may not have been a reaction to the Levaquin, it may have been what the ER doc says was a "vagal" response.
But first night home after another dose of this Levaquin next day my shoulders and arms burned so bad and hands went numb and cold and insides went haywire with shooting pains and bladder feeling haywire and twitching all over, itching, complete insomnia with extreme anxiety and a few quick little nightmares. Scared out of my 54 year old male wits.
Next morning crawled to couch, ate half a piece of toast. Within minutes abdominal insides started to get sore and this intensified to point of holding stomach . Then body started getting weak from already weak feeling of flu before this. I felt like I was going into shock. I WAS going into shock.
Couldn't even hold hands up from laying down position. Started to see spots, freaking out, called ambulance agian. Went to local ER agin. Told them I felt like I was going to die. They did blood, urine, heart tests. Found nothing. Gave me atavan and when this calmed me down ssent me home.
Starting right then and there I was physically devastated. Went back to ER one or more times again that week.
Each time I would tell them I couldn't walk, eat, sleep, nerves fried...pains in shoulders arms. Soon they were calling in Psyche ward. How humiliating.
EACT TIME I TOLD THEM...the only medicine I was taking was this Levaquin. They NEVER ONCE said to stop taking this. Not knowing anything I kept taking it for next 4 days. 7 days total.
I didn't put the two together. I didn't know. Trusted them completely. Trusted them to know if I should stop taking this poison. And they were told each time I went there that thiswas the only drug I was taking.
Looking back, I think they were completely uneducated about this drug. Maybe the actual Docs in ER knew only about the "immediate" reactions to this drug and not the systemic ones that showed up in different ways within forst day or two such as burning shoulder and arm pain, nerve system problems etc. Gastrointestinal as well.
To this day every doctor I mention this too angrily denies Levaquin could have done this to me.
On top of so many tearful truths about the suffering I have been through...is this wall of denial with these doctors.
Here on the internet ( right there for these not wanting to know doctors to see ) are "thousands" of testimonials about the "same" symptoms by all of us soon after ingesting this poison.
The FDA would not have issued that warning in 2004 to pharmacies etc. if they didn't know something like what we are all screaming to the world we know. Tragically.
I could print up a 6 inch thick binder full of reports ( including the FDA one ) and studies and testimony from thousands like you..throw it on the desk of a denying doctor in any field and they will not even look at it.
It's like this information about Levaquin doesn't exist and they do not want to look at it when it's placed right in front of their face! What kind of a tragically sick injustice is that?
I wish we could prosecute every doctor who keeps saying Levaquin doesn't do the things you and I know it does. You and I have done more research on this drug than they have!
Of course a certain percentage of these reports may not be totally accurate...even the most stringent scientific studies have flaws. But the sheer number of these Levaquin reports and the basic similarities in them are staggering in their obvious implications.
You don't dismiss tens of thousands of complaints by sufferers. And I guarantee you that for every person that has a computer and has reported the same scary symptoms suffered after taking Levaquin, that there are 10 other people out there at least who don't ever go on a computer and don't know where to go to report this..and many like me for months...who didn't even know that Levaquin may have been the cause of all my medical maladies.
What you are seeing here on the computer is the tip of the iceberg!
This could turn into a national scandal if it were properly reported and the true numbers of victims could be traced.
Vioxx killed 50,000. They know this. And it should have been a crime that the makers of that drug and the professionals who kept prescribing and selling this drug even after they were hearing that thousands of patients were complaining about it...kept pushing and using this killer drug.
Exactly like all of you, I had the burning pain, my shoulders, arms, even hands...my muscles, knees, ankles all hurt and still hurt and are weak. I get colder than I ever have..then kind of weird sweats. fell like I am going to faint so muc even one YEAR later. So so so sick feeling all of the time. Can't even remember all the horrible feelings I have. Financially ruined. Doctors treat me like you know what. Most doctors do not have patience as they are so booked and always seemed rushed and tired at same time. They have ways of getting you out of their care. Scheduling your visits farther and farther apart. Chastizing you hoping you will leave them. Constantly recommending psych care and anti-depressants and being short during your visit. Their tone and body language and these other things are so clear.
But they are very clever ways get rid of you as a patient without officially doing this in a way that could be catagorized as unethical...so you can't sue them.
It's like a landlord wanting you out and doing everything within the law to make you feel so miserable you will leave on your own.
Cynical? Oh, absolutely. But its' the truth in my case.
I am still so sick that even as I write this I feel like I am going to faint. I have so many other symptoms now that you wouldn't believe it. Red, itchy rashes on my legs and back of elbows that come and go. A wheeze in my right lung that I have to see a pulmonary guy about. Feeling my pulse so strong it shakes my body on left side. Constant shaking. Nerves seem actually damaged in their heightened sensitivity.
I don't even sweat right. I feel so anxiety ridden I can't tell you. Sick to my stomach constantly ( lost 35 pounds in first 3 months ) couldn't eat. Metallic taste in mouth. Swollen throat feeling...doctors dismissed this as the didn't feel lymph swelling, but GI doc looked in my mouth the other day and said "your tonsils are inflammed."
I keep telling doctors I feel like I am being poisoned. They look at me as if I am completely crazy and paranoid. Especially when their tests don't show anything.
I feel like breaking down and crying so much which I have done. And I'm a 55 year old male that never ever ever acted like this in my first 54 years. Raised a family, worked, married to same first wife for 25 years.
Never saw a psychiatrist in my life. Never a drinking, drug or smoking problem.
I have been told to lie to hospitals ( by one doctors nurse and another med professional I don't want to mention here because I am still seeing her/him) ) and say I am homicidal or suicidal to get in to the hospital because based on my tests not showing anything and a pcp who will quit believing their is anything more wrong with me besides my sanity...I cannot get any more specialized/all at once, more technical studies.
The getting in through the psych back door does not work for me because it isn't true. I am not going to lie to get in a hospital. I would think that the truth that I feel like I am dying would be enough. Once I lie and I get caught at it I would never be taken seriously again.
But I would like toxixcology tests, especially for the chemical florine, which I have read is the culprit in the Flouroquinolones family of antibiotics poison.
I would like an endocrinologist to test me in every way they can.
I would like someone who specialises in nerve damge take a look at my entire central nervous system.
I know money is the biggest obstacle as I have none. But I pray constantly that somehow, somwhere, someday, someone will find something that explains why I feel like I am dying one year after I took a weeks worth of Levaquin.
And that I can finally prove that I am not just crazy. I will tell you a truth here. I fear I will be committed as my symptoms seem to be getting worse not better. And when they don't find anything in the basic medical exams...they really go after you in labeling you mentally ill.
More and more, my complaints are met with silence...and then within minutes a person from the psych ward comes in.
Dear God. This is truly anightmare. If I was a screen wrioter it would be a great movie that would truly scare viewers.
Just imagine getting an illness and having your body go haywire and feel like you are going to die..yet no one can find anything to explain it...and so they all start the process of committing you. To feel this way physically and to also fear this shoving into the mentally ill realm happening at the same time is a real life nightmare. One that unfortunately I am living. And if you want to read about thousands of others feeling like this ... just type in Fibromyalgia and go to that big board sometime. That board is a living nightmare also. Thousands of people all looking for cures and sympathy to very similar hard or impossible to diagnose illness's that are ravaging their bodies like me.
Sorry for presenting such a bleak pictre here....but it's the truth. It is happening all over the country. Just look at how many Fibromyalgia boards and groups and meetings there are.
God help you and I.